Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Anonymous
Unregistered

Epivir/hair loss
      12/25/00 12:56 AM

I have just stated taking Epivir and have noticed that my hair (on my head) is coming out slowly. I have read that hair loss is a rare side effect. My doctor told me that a patient of hers had the same effect and used garlic shampoo which stopped the hair loss. Has anyone heard of this or do you know of any other alternatives?



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Epivir/hair loss Anonymous 12/25/00 12:56 AM
. * Re: Epivir/hair loss Anonymous   05/06/02 05:23 PM
. * Re: Epivir/hair loss Anonymous   05/08/02 04:26 PM
. * Re: Epivir/hair loss Anonymous   02/25/01 02:38 PM
. * Re: Epivir/hair loss Anonymous   01/06/01 10:47 AM
. * Re: Epivir/hair loss Anonymous   01/03/01 02:08 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6645

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3